# SDR DALA2024091308981

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB ON STA Y=656 X=-56 TO -60 AT PASSENGER COMPARMENT. SUMMARY OF NRC 00413: CUSP WEB ON STA Y=656 X=-56 TO -60 AT PASSENGER COMPARMENT WAS REPLACED PER B717 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #0551885)
